# SDR DALA1112469873

- Difficulty date: February 20, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL 60D HAS ELONGATED HOLES.  PARTS  RACK 22B ORIGINAL MAT .025 7075-T6 FOR SKIN AND EXT 52912282 PER DWG NR 9923615. REC.025 7075-T6 AND EXT S2412282 FABRICATED SKIN AND HAT SECTIONS PER DC9 SRM 51-10-2 AND DWG 9923615 LOCATED, DRILLED AND COUNTERSUNK PER DC9 SRM 51-10-4 AND 51-10-2.  TREATED AND PRIMED PER DC9 SRM 51-10-3.  STENCILED PER ERA 489638-14.REPAIR TAG PER PS 900-05-1.
